# SDR YTRR109882

- Difficulty date: June 22, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N594RL
- Make and model: Bell 407
- Aircraft serial: 53594
- Aircraft time: 2,790 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 406310405103
- Part serial: RXFS10791
- Condition: Worn
- Location: Main Rotor
- Part time: 1,562 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R PC LINK BEARING WORN BEYOND LIMITS.
